Correction to “La multiplication de Rajchman et les ensembles $U(\varepsilon )$ de Zygmund” (Studia Math. 149 (2002), 191–196)

Volume 154 / 2003

Jean-Pierre Kahane Studia Mathematica 154 (2003), 193-193 MSC: 42A63, 43A46. DOI: 10.4064/sm154-2-5

Authors

  • Jean-Pierre KahaneDépartement de Mathématiques
    Université Paris-Sud
    Bâtiment 425
    91405 Orsay Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image